# SDR QXEA200500407

- Difficulty date: February 4, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N536DS
- Make and model: Bombdr DHC8402
- Aircraft serial: 4044
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHTHAND WING, RIGHTHAND FUEL TANK PANEL 622CT, PANEL REBATED WS 117.50 TO WS 157.825, FRETTING CORROSION ON TOP SURFACE OF REBATE AROUND PANEL ANCHOR NUT ATTACH HOLES.  REPAIRED IAW Q400 SRM 57-10-30-320-002 AND RD 8/4-57-435, ISSUE 1.
